# SDR SWIA202264865

- Difficulty date: January 17, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CORROSION.FRAME FS319.7 CORRODED BETWEEN STRINGERS 18L TO 21L.     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW REPLACEMENT FRAME (P/N SH670-31891-3S) AT FS319.70 BETWEEN STGR'S 18L AND 21L. REF BOMBARDIER DWG# SH670-31810 REV AE, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
